# SDR RJEF20180907001

- Difficulty date: September 5, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N692AV
- Make and model: Airbus A321-231
- Aircraft serial: 5936
- Aircraft time: 16,006 hours, 5,345 cycles
- Engine: Iae V2533A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK3
- Part serial: SAD131153
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 16,006 hours, 5,345 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT MIA OF FLIGHT TAI536 COMING FROM SAP, HAD THE FOLLOWING FAILURE MESSAGE REGARDING ENGINE 2: "COMPRESSOR VANE, N2 OVERLIMIT, EGT OVERLIMIT". IAW TSM 77-00-00-810-818-B, HOT SECTION OF ENGINE 2 WAS VISUAL AND BORESCOPE-INSPECTED IN ACCORDANCE WITH AMM 72-00-00-200-013, 72-00-00-200-014 AND 72-00-00-200-015. FOUND NO DAMAGES; BUT DUE THE EGT EXCEEDANCE, THE ENGINE 2 MUST BE REPLACED DUE TO EGT OVER LIMITS, AND IAW TSM / AMM. REGARDING THE PIREP ENGINE 2 COMPRESSOR VANE / ENG 2 N2 OVERLIMIT, THE VSV MECHANISM WAS LUBRICATED AND VSV ACTUATOR ON ENG 2 WAS REPLACED AND PERFORMED REQUIRED TESTS WITH NO FAULTS. ENGINE 2 WAS REPLACED AS PER AMM 71-00-20 PB401 AND EO 320RP71-005/05, ALL REQUIRED TESTS PERFORMED WITH NO FAULTS. A/C WAS RETURNED TO SERVICE.
